# SDR YENA2025072800775

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 9,739 hours, 1,445 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Unit
- Part number: C12850AC03
- Part serial: C12850008133
- Condition: Failed
- Location: Flt Control
- Part time: 20,751 hours, 7,038 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) "FCU ONE FAULT IN FLIGHT CLEARED PER FCU COMPUTER RESET TABLE MX NOTIFIED & THEY ADVISED TO MAKE MX ENTRY; REMOVED AND REPLACED FCU PER AMM 22-81-12 OPS CHK GOOD PER AMM 22-70-00."
